Languages Extending L (Q).

Jerome Malitz

Revista colombiana de matematicas (1985)

  • Volume: 19, page 163-172
  • ISSN: 0034-7426

How to cite


Malitz, Jerome. "Languages Extending L (Q).." Revista colombiana de matematicas 19 (1985): 163-172. <>.

author = {Malitz, Jerome},
journal = {Revista colombiana de matematicas},
keywords = {Malitz quantifiers},
pages = {163-172},
title = {Languages Extending L (Q).},
url = {},
volume = {19},
year = {1985},

AU - Malitz, Jerome
TI - Languages Extending L (Q).
JO - Revista colombiana de matematicas
PY - 1985
VL - 19
SP - 163
EP - 172
KW - Malitz quantifiers
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.